MAUDE Adverse Event Report: GYRUS ACMI, INC. COLLECTION SET TUBING PVC (10/PK); COLLECTION SET, DISPOSABLE

GYRUS ACMI, INC. COLLECTION SET TUBING PVC (10/PK); COLLECTION SET, DISPOSABLE
Model Number 23116
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported the disposable collection set tubing was received repackaged and damaged.The issue occurred during receipt inspection.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacture's final investigation.Correction to the initial medwatch.The aware date should be mar 11, 2024.Correction to the initial medwatch.The aware date should be mar 11, 2024.The customer's allegation was confirmed.The device was returned and evaluation revealed damages at every layer of packaging was found.Based on the results of the investigation, it is likely that the following led to the malfunction: the damage was likely caused from shipping/handling during transportation.A device history review revealed that this device was built to specifications without any reported rework or non-conformances.Olympus will continue to monitor the field performance of this device.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
COLLECTION SET TUBING PVC (10/PK)
Common Device Name
COLLECTION SET, DISPOSABLE
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19124378
Report Number3011050570-2024-00132
Device Sequence Number7722537
Product Code HHI
UDI-Device Identifier00821925030954
UDI-Public00821925030954
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K030935
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number23116
Device Lot NumberS230078319
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2024
Supplement Date Received by Manufacturer05/08/2024
12/04/2024
Initial Report FDA Received Date04/17/2024
Supplement Report FDA Received Date05/24/2024
12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown